MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® IMPLANT 5 X 10MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® IMPLANT 5 X 10MM; DENTAL IMPLANT
Model Number OSS510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.Zimmer biomet complaint (b)(4).Age: not provided.Patient weight: not provided.Initial reporter fax number: not provided.Summary investigation.
 
Event or Problem Description
It was reported that implant (oss510) was removed due to infection at tooth location 31.Site was bone grafted.

Brand Name
OSSEOTITE® IMPLANT 5 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9363770
Report Number0001038806-2019-01442
Device Sequence Number2209788
Product Code DZE
UDI-Device Identifier00844868013259
UDI-Public(01)00844868013259(17)230215(10)2018011365(241)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/15/2023
Device Model NumberOSS510
Device Catalogue NumberOSS510
Device Lot Number2018011365
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2019
Initial Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;